Makale
Tam Makale
Uluslararası
2013
New Inequalities For Hermite Hadamard And Simpson Type with Applications
Tamkang Journal of Mathematics
Cilt 44 · ss. 209–216 · 01.04.2013
Özet
In this paper, we obtain newbounds for the inequalities of Simpson and Hermite-Hadamard type for functions whose second derivatives absolute values are P-convex. Some applications for special means of real numbers are also given.
Anahtar kelimeler
Hermite-Hadamard inequality
Power-mean inequality
P-convex functions
simpson inequality
Atıf için künye
ÖZDEMİR, M. E., & Yıldız, Ç. (2013). New Inequalities For Hermite Hadamard And Simpson Type with Applications. Tamkang Journal of Mathematics, 44, 209–216. https://doi.org/10.5556/j.tkjm.44.2013.1179
BibTeX
@article{ozdemir2013-146762,
author = {ÖZDEMİR, MUHAMET EMİN and Yıldız, Çetin},
title = {New Inequalities For Hermite Hadamard And Simpson Type with Applications},
journal = {Tamkang Journal of Mathematics},
year = {2013},
volume = {44},
pages = {209--216},
issn = {2073-9826},
doi = {10.5556/j.tkjm.44.2013.1179},
url = {https://akademik.atauni.edu.tr/yayinlar/146762-new-inequalities-for-hermite-hadamard-and-simpson-type-with-applications}
}